Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2013, 5:03 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2013, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 12, 2013, 5:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Atkinson County, GA, Coffee County, GA
The radar
The Moody AFB radar (KVAX), 50 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:07 PM EDT | TSTM WND DMG | 7 Sw Douglas, GA | TREES WERE BLOWN DOWN ALONG CYPRESS POND ROAD. THE TIME OF DAMAGE WAS BASED ON RADAR IMAGERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS52 KJAX 122103
SVRJAX
GAC003-069-122145-
/O.NEW.KJAX.SV.W.0101.130712T2103Z-130712T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATKINSON COUNTY IN SOUTHEAST GEORGIA
SOUTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 545 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 7 MILES NORTHWEST OF
PEARSON TO 11 MILES NORTH OF PEARSON...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEARSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3149 8285 3133 8263 3128 8263 3129 8267
3128 8269 3126 8270 3118 8305 3127 8304
3131 8307 3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2104Z 282DEG 16KT 3133 8309 3136 8293
3144 8279
$$
ENYEDI2 follow-up statements
325
WWUS52 KJAX 122123
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT FRI JUL 12 2013
GAC069-122133-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-130712T2145Z/
COFFEE GA-
523 PM EDT FRI JUL 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COFFEE COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3142 8303 3140 8293 3141 8285 3136 8282
3136 8268 3133 8263 3129 8264 3128 8269
3126 8270 3118 8305 3127 8304 3131 8307
3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2123Z 292DEG 21KT 3126 8302 3135 8275
3138 8272
$$
GAC003-122145-
/O.CON.KJAX.SV.W.0101.000000T0000Z-130712T2145Z/
ATKINSON GA-
523 PM EDT FRI JUL 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ATKINSON COUNTY...
AT 523 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLACOOCHEE TO AXSON TO 8 MILES NORTH OF AXSON...
MOVING EAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEARSON
AND AXSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3142 8303 3140 8293 3141 8285 3136 8282
3136 8268 3133 8263 3129 8264 3128 8269
3126 8270 3118 8305 3127 8304 3131 8307
3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2123Z 292DEG 21KT 3126 8302 3135 8275
3138 8272
$$
ENYEDI957
WWUS52 KJAX 122133
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT FRI JUL 12 2013
GAC003-122143-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-130712T2145Z/
ATKINSON GA-
533 PM EDT FRI JUL 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR ATKINSON COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3142 8303 3140 8293 3141 8285 3136 8282
3136 8268 3133 8263 3129 8264 3128 8269
3126 8270 3118 8305 3127 8304 3131 8307
3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2133Z 292DEG 21KT 3124 8296 3133 8269
3136 8266
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:39 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 12, 2:39 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT FRI JUL 12 2013 .SHORT TERM /THIS AFTERNOON THROUGH SATURDAY/... HIGHLY AMPLIFIED MID/UPPER TROUGH OVER THE EASTERN U.S. IS PUSHING SOUTH INTO THE GULF OF MEXICO. WATER VAPOR IMAGERY SHOWS A LARGE SWATH OF DRY AIR ALOFT SPREADING OVER GA AND ENCROACHING ON NW PORTION OF OUR GA ZONES. HOWEVER DEEP MOISTURE CONTINUES STREAMING OVER THE SUWANNEE RIVER VALLEY OF NE FL AND SE GA WITH MAINLY LIGHT RAIN HAVING OCCURRED DURING THE MORNING AND EARLY AFTN HOURS...WHILE SCATTERED TO NUMEROUS SHOWERS/TSTMS MARCHED ACROSS NE FL FROM THE GULF OF MEXICO. LOW PRESSURE DEVELOPING ALONG THE LOW/MID LEVEL TROUGH AXIS IS DEPICTED ON THE VISIBLE SATELLITE LOOP JUST NW OF HAZLEHURST GA. ANOTHER LOW IS CENTERED JUST SOUTH OF THE FL PANHANDLE. ISOLATED STRONG OR POSSIBLY A SEVERE STORM MAY OCCUR THROUGH THIS EVENING ALTHO INSTABILITY IS SOMEWHAT INHIBITED DUE TO CLOUDS AND PRECIP. MAX TEMPS WILL REMAIN IN THE 80S THIS AFTN. STORMS WILL CONTINUE PAST SUNSET BEFORE WINDING DOWN. BULK OF ACTIVITY WILL BE NEAR THE EAST COAST IN THE EVENING. WITH DEEP TROPICAL MOISTURE OVER THE REGION...WILL KEEP 20-30% PRECIP CHANCES OVERNIGHT WITH SLIGHTLY HIGHER POPS OVER THE WATERS. ANOTHER ROUND OF SHOWERS/TSTMS IS EXPECTED ON SATURDAY AS TROUGHING LINGERS OVER THE REGION AND A NEARLY STATIONARY FRONTAL BOUNDARY SETTLE JUST TO THE NORTH. ALSO REMANTS OF CHANTAL WILL DRIFT NORTH OF THE BAHAMAS AND ASSOCD TROPICAL MOISTURE WILL ENHANCE PRECIP COVERAGE. HAVE SCATTERED POPS IN THE MORNING BECOMING NUMEROUS BY NOON OVER THE ENTIRE REGION. HAVE CAPPED POPS AT 70% BUT COVERAGE MAY BE MORE WIDESPREAD OVER NE FL. TEMPS WILL AGAIN BE SUPPRESSED BY CLOUDS/PRECIP AND REMAIN MAINLY IN THE 80S. /SUNDAY NIGHT THROUGH MONDAY NIGHT/... CONTINUED INCREASED CHANCES FOR PRECIP CAN BE EXPECTED ON SUNDAY AS DEEP LAYER MOISTURE LINGERS ACROSS THE AREA FROM PREVIOUS STATIONARY FRONTAL BOUNDARY. CONVECTION WILL BEGIN ALONG THE COAST DURING THE MORNING HOURS AND MOVE INLAND DURING THE AFTERNOON WITH PREDOMINANTLY EAST SOUTHEASTERLY FLOW. BEST CHANCES FOR PRECIP WILL BE ALONG AND WEST OF I-75 DURING THE LATE AFTERNOON AND EVENING. DEEP LAYER MOISTURE WILL PUSH OUT OF THE AREA ON SUNDAY NIGHT AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE AREA. SLIGHTLY DRIER AIR WILL FILTER IN WITH BREEZY ONSHORE CONDITIONS DEVELOPING ON MONDAY AS PRESSURE GRADIENT TIGHTENS OVER THE FL PENINSULA. TEMPS WILL REMAIN IN THE MID TO UPPER 80S DURING THE DAY AND LOW TO MID 70S AT NIGHT. .LONG TERM /TUESDAY THROUGH THURSDAY/... STACKED HIGH PRESSURE WILL REMAIN OVER THE EASTERN CONUS THROUGH THURSDAY...CENTERED ACROSS THE OHIO VALLEY. THE ATLANTIC SEA BREEZE WILL MOVE INLAND EACH AFTERNOON WITH PREVAILING EASTERLY FLOW TUESDAY AND WEDNESDAY. THIS WILL ALLOW CONVECTION TO BE FOCUSED ALONG THE COAST DURING THE LATE MORNING AND EARLY AFTERNOON THEN PROGRESS INLAND TOWARDS THE INTERSTATE 75 CORRIDOR DURING THE MIDDLE AFTERNOON AND INTO THE EARLY EVENING. COVERAGE DURING THE AFTERNOON SHOULD REMAIN SCATTERED AT 30-40 PERCENT EACH DAY. RIDGE BEGINS TO BREAK DOWN ON THURSDAY WITH EASTERLY FLOW SHIFTING SOUTHERLY...ALLOWING AN INFLUX OF LOW LEVEL MOISTURE AND MORE WIDESPREAD CONVECTION DURING THE AFTERNOON THURSDAY. EXPECT MOST CONVECTION TO BEGIN DISSIPATING AFTER SUNSET EACH DAY WITH LACK OF DIURNAL HEATING. AS A MORE REGULAR SUMMER PATTERN RETURNS DURING THIS PERIOD EXPECT TEMPS TO COME BACK CLOSER TO SEASONAL NORMALS IN THE LOW 90S INLAND/UPPER 80S ALONG THE COAST EACH AFTERNOON AND LOWS IN THE LOW TO MID 70S EACH NIGHT. && .AVIATION... WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP AND WILL CONTINUE TO EFFECT THE AREA THROUGH LATER THIS EVENING. HAVE INCLUDED VCTS AND TEMPO GROUP AT ALL SITES THIS AFTERNOON FOR PERIODS OF DECREASED CIGS AND VSBYS WITH CONVECTION. WITH TEMPO...HAVE ALSO MENTIONED THE POSSIBILITY OF INCREASED GUSTY WINDS ACCOMPANYING ANY THUNDERSTORMS WITH 15G25KT AT MOST SITES. TSTORM ACTIVITY SHOULD DECREASE IN COVERAGE AFTER 02Z...BUT WITH SHOWERS STILL EXPECTED TO LINGER OVERNIGHT HAVE LEFT VCSH IN FOR THE OVERNIGHT HOURS AND INTO THE SATURDAY MORNING. && .MARINE... WINDS WILL BE GENERALLY SOUTH INTO THE WEEKEND THEN BECOME ONSHORE ON SUNDAY. EXPECT SCEC HEADLINES FOR OFFSHORE WATERS SUN NIGHT THROUGH MON NIGHT AS PRESSURE GRADIENT TIGHTENS OVER THE REGION. SCTD TO NUMEROUS SHOWERS/STORMS WILL DECREASE LATE IN THE WEEKEND AS HIGH PRESSURE BUILDS TO THE NORTH. RIP CURRENTS: LOW RISK THROUGH SATURDAY THEN ONSHORE FLOW ON SUNDAY WILL PRODUCE AN ELEVATED RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 87 72 90 / 50 60 60 50 SSI 76 84 76 87 / 60 60 50 50 JAX 73 88 73 89 / 60 70 60 50 SGJ 73 87 73 86 / 60 60 60 50 GNV 71 88 71 89 / 60 60 60 60 OCF 71 89 73 89 / 60 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && GUILLET/TRABERT/PETERSON/SHASHY
Hazardous weather outlook, Jul 12, 3:33 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 333 AM EDT FRI JUL 12 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-131000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 333 AM EDT FRI JUL 12 2013 ...NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE THIS AFTERNOON INTO THE EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON INTO THE EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA RIVERS. PLEASE REFER TO STATEMENTS AND RIVER FLOOD WARNINGS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THUNDERSTORM COVERAGE WILL DECREASE NEXT WEEK. ELEVATED RIVER LEVELS WILL PERSIST THROUGH EARLY NEXT WEEK ACROSS SOUTHEAST GEORGIA. PLEASE REFER TO STATEMENTS AND RIVER FLOOD WARNINGS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jul 12, 3:16 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 6 SSW ST. AUGUSTINE 29.81N 81.33W
07/12/2013 M1.80 INCH ST. JOHNS FL COCORAHS
BETWEEN 215P AND 3P A COCORAHS OBSERVER IN ST AUGUSTINE
SOUTH MEASURED 1.8 INCHES OF RAINFALL.
&&
AENYEDILocal storm report, Jul 12, 3:17 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST ST. AUGUSTINE 29.89N 81.31W
07/12/2013 M41 MPH ST. JOHNS FL AWOS
PEAK THUNDERSTORM WIND GUST MEASURED WAS 41 MPH.
&&
AENYEDILocal storm report, Jul 12, 3:29 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST 2 NW ST. AUGUSTINE 29.91N 81.33W
07/12/2013 M46 MPH ST. JOHNS FL MESONET
THE WEATERFLOW MESONET SITE IN SAINT AUGUSTINE MEASURED A
WIND GUST TO 46 MPH IN A THUNDERSTORM.
&&
AENYEDISpecial weather statement, Jul 12, 3:33 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT FRI JUL 12 2013
GAZ132-122015-
COFFEE-
333 PM EDT FRI JUL 12 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS VALID UNTIL 415 PM EDT...
AT 334 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF AMBROSE...MOVING
SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BROXTON AND AMBROSE THROUGH 415 PM EDT. GUSTY WINDS OF 40 TO
50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3157 8306 3161 8306 3164 8302 3166 8302
3168 8300 3170 8298 3163 8278 3150 8287
3145 8303 3155 8308
TIME...MOT...LOC 1934Z 331DEG 10KT 3160 8297
SHASHYSpecial weather statement, Jul 12, 4:21 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI JUL 12 2013
GAZ132-149-122100-
ATKINSON-COFFEE-
421 PM EDT FRI JUL 12 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM
EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF WEST GREEN TO 7 MILES NORTHWEST OF WILLACOOCHEE...MOVING SOUTHEAST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WEST GREEN...DOUGLAS...WILLACOOCHEE...NICHOLLS AND PEARSON THROUGH
500 PM EDT. GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3150 8311 3167 8266 3164 8262 3156 8263
3155 8260 3147 8260 3147 8263 3138 8263
3122 8303 3124 8306 3127 8304 3133 8307
3140 8314 3147 8316
TIME...MOT...LOC 2021Z 322DEG 13KT 3163 8266 3141 8311
SHASHYLocal storm report, Jul 12, 4:51 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 SSW GUANA RIVER STATE 30.05N 81.37W
07/12/2013 ST. JOHNS FL 911 CALL CENTER
A 15 FT BOAT WAS CAPSIZED BY THUNDERSTORM WINDS. THE
VESSEL HAD 1 SOUL ON BOARD...AND THE PERSON WAS RESCUED.
THE EVENT OCCURRED IN THE INTRACOASTAL WATERWAY OF GUANA
RIVER STATE PARK.
&&
AENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:23 PM EDT | River Flood Warning | JAX | Echols | 5 days |
| Jul 12, 3:33 PM EDT | Special Weather Statement | JAX | Coffee | 42 min |
| Jul 12, 4:21 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 39 min |
| Jul 12, 5:09 PM EDT | Special Weather Statement | JAX | Bacon | 51 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | JAX | Atkinson | 33 min |
| Jul 12, 6:00 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon | 45 min |
| Jul 12, 7:08 PM EDT | Special Weather Statement | JAX | Appling | 52 min |
| Jul 12, 7:39 PM EDT | Areal Flood Advisory | JAX | Appling | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.